Issue
Volume 10, Number 3

Articles in the Issue:

Regular Articles:
B. Ewald and F. Tone
Approximation of the long-term dynamics of the dynamical system generated by the two-dimensional thermohydraulics equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 509-535. Abstract
pdf
Full Article

W. Shen, L. Ge and D. Yang
Finite element methods for optimal control problems governed by linear quasi-parabolic integro-differential equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 536-550. Abstract
pdf
Full Article

J. Wang, Y. Wang and X. Ye
Unified a posteriori error estimator for finite element methods for the Stokes equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 551-570. Abstract
pdf
Full Article

A. Kacimi, T. Aliziane and B. Khouider
The Arakawa Jacobian method and a fourth-order essentially nonoscillatory scheme for the beta-plane barotropic equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 571-587. Abstract
pdf
Full Article

X. Deng, Y. Zhao and J. Zou
On linear finite elements for simultaneously recovering source location and intensity
Int. J. Numer. Anal. Mod., 10 (2013), pp. 588-602. Abstract
pdf
Full Article

S. Rao and M. Kumar
An almost fourth order parameter-robust numerical method for a linear system of (M>=2) coupled singularly perturbed reaction-diffusion problems
Int. J. Numer. Anal. Mod., 10 (2013), pp. 603-621. Abstract
pdf
Full Article

B. Li and W. Sun
Error analysis of linearized semi-implicit Galerkin finite element methods for nonlinear parabolic equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 622-633. Abstract
pdf
Full Article

Y. Wu, X. Xie and L. Chen
Hybrid stress finite volume method for linear elasticity problems
Int. J. Numer. Anal. Mod., 10 (2013), pp. 634-656. Abstract
pdf
Full Article

J. Wu and Z. Wang
Mixed Fourier-generalized Jacobi rational spectral method for two-dimensional exterior problems
Int. J. Numer. Anal. Mod., 10 (2013), pp. 657-672. Abstract
pdf
Full Article

K. Chrysafinos
Convergence of discontinuous time-stepping schemes for a Robin boundary control problem under minimal regularity assumptions
Int. J. Numer. Anal. Mod., 10 (2013), pp. 673-696. Abstract
pdf
Full Article

X. Luo, Y. Chen and Y. Huang
Some error estimates of finite volume element approximation for elliptic optimal control problems
Int. J. Numer. Anal. Mod., 10 (2013), pp. 697-711. Abstract
pdf
Full Article

R. Fabiano
A semidiscrete approximation scheme for neutral delay-differential equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 712-726. Abstract
pdf
Full Article

Y. Duan and X. Yang
The finite element method of a Euler scheme for stochastic Navier-Stokes equations involving the turbulent component
Int. J. Numer. Anal. Mod., 10 (2013), pp. 727-744. Abstract
pdf
Full Article

S. Bahi and A. Ross
An algorithm for finding nonnegative minimal norm solutions of linear systems
Int. J. Numer. Anal. Mod., 10 (2013), pp. 745-755. Abstract
pdf
Full Article